Alert archive / Montana / Flash Flood Warnings in 2011
Flash Flood Warning 12, NWS Glasgow, MT
NWS Glasgow, MT issued this flash flood warning at Jun 11, 2011, 4:11 PM MDT for Valley County, Montana. It was in force for 86 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2011, 4:11 PM MDT (22:11 UTC)
- Expired
- Jun 11, 2011, 5:37 PM MDT
- In force
- 86 min
- Issued by
- NWS Glasgow, MT
- Area
- Storm-based polygon
- Flood severity
- None
County Valley County, MT
The radar
The Glasgow radar (KGGW), 43 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 4:30 PM MDT | FLASH FLOOD | 21 N Nashua, MT | GEER RD...APX 11 MILES NORTH OF NASHUA...WASHED OUT AND CLOSED. |
| Jun 11, 5:00 PM MDT | HEAVY RAIN 2.5 | 14 Nne Nashua, MT | FELL IN 2 HOURS...ALSO HAD PEA SIZED HAIL |
| Jun 11, 5:45 PM MDT | HEAVY RAIN 2 | 19 N Nashua, MT | RAIN FELL WITHIN 30 MINUTES. PEA SIZED HAIL WAS MIXED IN. WATER IS EVERYWHERE. |
| Jun 11, 5:45 PM MDT | HEAVY RAIN 2 | 19 Nne Nashua, MT | RAIN FELL WITHIN 30 MINUTES. PEA SIZED HAIL WAS MIXED IN. WATER IS EVERYWHERE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 10.2 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 803 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
347
WGUS55 KGGW 112211
FFWGGW
MTC105-120115-
/O.NEW.KGGW.FF.W.0012.110611T2211Z-110612T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
411 PM MDT SAT JUN 11 2011
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL VALLEY COUNTY IN NORTHEAST MONTANA...
* UNTIL 715 PM MDT.
* AT 409 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE...
LARSLAN AND BAYLOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 4875 10651 4866 10620 4853 10613 4829 10616
4830 10650
$$
TEMPLER
WEATHER.GOV/GLASGOW1 follow-up statement
791
WGUS75 KGGW 112337
FFSGGW
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
537 PM MDT SAT JUN 11 2011
MTC105-112346-
/O.CAN.KGGW.FF.W.0012.000000T0000Z-110612T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VALLEY-
537 PM MDT SAT JUN 11 2011
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL VALLEY
COUNTY...
FLOODING IN LOW LYING AREAS ARE STILL LIKELY FROM THE RECENT HEAVY
RAINFALL.
LAT...LON 4875 10651 4866 10620 4853 10613 4829 10616
4830 10650
$$
SCHNETZLER
WEATHER.GOV/GLASGOWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 2:50 PM MDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jun 11, 2:50 PM MDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 250 PM MDT SAT JUN 11 2011 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH MONDAY... BUSY CONVECTIVE PATTERN FOR THE AREA TO CONTINUE INTO SUNDAY BUT IT LOOKS LIKE THE AREA SHOULD GET A WELCOME BREAK ON MONDAY. ACTIVITY DEVELOPING TODAY NEAR A SURFACE TROUGH UNDER SOUTHWEST UPPER FLOW WILL LIKELY HOLD TOGETHER INTO THE EVENING HOURS AND MOVE INTO THE NORTHEASTERN PORTION OF THE CWA. NO REPORTS OF SEVERE WEATHER HAVE BEEN REPORTED YET BUT WITH LOW VILS NEEDED FOR SEVERE HAIL...CANNOT RULE OUT A SEVERE STORM OR TWO INTO THE EVENING HOURS. THIS ROUND MOVES OUT THEN ANOTHER ROUND DEVELOPS WITH THIS SLOW MOVING SURFACE TROUGH. BRIEF HEAVY RAIN/HAIL AND DAMAGING WINDS LOOK AGAIN POSSIBLE ESPECIALLY OVER THE EASTERN ZONES AS WARMER TEMPS WILL BUILD THESE UP BETTER. ON MONDAY...THE UPPER TROUGH AND SURFACE FEATURE MOVE OFF TO OUR NORTHEAST ALLOWING FOR A SUNNY DAY IN MOST AREAS WITH WEST WINDS. JAMBA .LONG TERM...MONDAY NIGHT THROUGH SATURDAY... ALTHOUGH GENERAL AGREEMENT CONTINUES AMONG THE EXTENDED RANGE MODELS...TIMING ISSUES CLOUD THE PICTURE. THE INHERITED FORECAST MATCHES WHAT IS EXPECTED WITH UNCERTAINTY FACTORED IN. FEW CHANGES MADE TO THE EXTENDED PERIOD GRIDS. SCT PREVIOUS DISCUSSION... THE GFS...GEM AND EC REMAIN IN GENERAL AGREEMENT THROUGH THE EXTENDED PERIOD. SLIGHT TIMING/STRENGTH DIFFERENCE STILL REMAIN HOWEVER SO ONLY MINOR GRID CHANGES WERE MADE BASED ON THE LATEST GUIDANCE. A SHORTWAVE TROUGH OVER WESTERN MONTANA WILL MOVE OVER CENTRAL MONTANA AND BRING A CHANCE OF SHOWERS AND THUNDERSTORMS FOR MONDAY NIGHT. THUNDERSTORMS WILL DEVELOP OVER CENTRAL MONTANA MONDAY AFTERNOON AND MOVE INTO EASTERN MONTANA MONDAY EVENING AND MONDAY NIGHT. MODELS AGAIN DISAGREE ON OVERALL STRENGTH OF THE SHORTWAVE BUT DO AGREE ON A SHORTWAVE MOVING ACROSS EASTERN MONTANA DURING THIS PERIOD. TUESDAY NIGHT THE NEXT UPPER WAVE MOVES INTO THE PACIFIC NORTHWEST WHICH PUSHES UP A RIDGE OVER NEMONT THROUGH WEDNESDAY. WEDNESDAY NIGHT AND THURSDAY THE UPPER WAVE CLOSES OFF AND BEGINS TO STACK UP WITH THE SURFACE LOW AS IT TREKS THROUGH SOUTHERN SASKATCHEWAN. THIS WAVE BRINGS US A BETTER CHANCE FOR RAIN WITH HIGHER QPF AMOUNTS THROUGH THE REMAINDER OF THE FORECAST PERIOD. THIS WAVE WILL ALSO INTRODUCE A COOLING TREND THROUGH SATURDAY SO WILL STILL HAVE TO PAY ATTENTION TO SATURATED GROUNDS AS HYDROLOGY CONCERN CONTINUE. SCT/RSMITH && .AVIATION... EXPECT VFR CONDITIONS AT ALL TERMINAL THIS MORNING WITH A SHORTWAVE TROUGH APPROACHING CENTRAL MONTANA AND INCREASING THE INSTABILITY ACROSS EASTERN MONTANA THROUGH SATURDAY NIGHT. THIS WILL CREATE A CHANCE FOR SHOWERS AND THUNDERSTORMS AT ALL TERMINALS THROUGH SATURDAY NIGHT. SOME OF THESE STORMS MAY BECOME SEVERE WITH HAIL...STRONG WINDS AND HEAVY RAINFALL POSSIBLE. EXPECT TEMPORARY MVFR/IFR CONDITIONS AND THE WINDS WILL INCREASE OUT OF THE EAST SOUTHEAST AT 10 TO 20 KNOTS. RSMITH && .HYDROLOGY... EXTENSIVE FLOODING CONTINUES ON THE MILK RIVER FROM NEAR SACO THROUGH NASHUA. FLUCTUATIONS ARE EXPECTED IN RIVER LEVEL OVER THE NEXT WEEK AS RUNOFF FROM RECENT RAINS MOVES INTO AND DOWN THE RIVER. HIGH WATER ALSO WILL CONTINUE ON STREAMS FEEDING INTO THE MILK RIVER FROM THE SOUTH INCLUDING PEOPLES CREEK...BEAVER CREEK AND WILLOW CREEK. FLOODING ALSO CONTINUES ALONG THE MUSSELSHELL RIVER AND MANY CREEKS ACROSS PETROLEUM COUNTY. WATER RELEASES WILL CONTINUE FROM FORT PECK DAM AT AROUND 60K CFS. THE MISSOURI RIVER FROM BELOW THE DAM TO THE NORTH DAKOTA BORDER WILL CONTINUE TO RISE DUE TO THESE RELEASES COMBINED WITH THE HIGH WATER FLOWING FROM THE MILK RIVER. THE WEATHER PATTERN REMAINS SOMEWHAT ACTIVE WITH PERIODS OF RAIN THROUGH THE NEXT WEEK. HOWEVER...HEAVY RAIN SIMILAR TO WHAT WAS SEEN IN THE PAST FEW WEEKS IS NOT CURRENTLY FORECAST AND MONDAY LOOKS TO BE A BREAK FROM THE WET PATTERN. && .CLIMATE... THE RECORD FOR MOST CONSECUTIVE DAYS BELOW 80 DEGREES HAS BEEN BROKEN. THE PREVIOUS RECORD WAS 248 DAYS SET BACK IN THE WINTER OF 1998-1999...AND AS OF JUNE 10...THE WINTER OF 2010-2011 HAS THE LONGEST STREAK OF HIGH TEMPERATURES BELOW 80 DEGREES WITH 249 DAYS. THE LAST DAY THAT THE TEMPERATURES WAS 80 DEGREES OR HIGHER WAS OCTOBER 4 WHEN THE MERCURY ROSE TO 83 DEGREES. THE FORECAST FOR THE NEXT 7 DAYS DOES NOT HAVE THE TEMPERATURE AT GLASGOW RISING TO 80 DEGREES OR HIGHER...SO THE RECORD WILL LIKELY BE EXTENDED. THE HIGH TEMPERATURE OF 79 DEGREES ON JUNE 5TH WAS THE WARMEST OF THE SEASON SO FAR. THEREFORE...WE COULD STILL BREAK A RECORD FOR THE LATEST FIRST 80 DEGREE HIGH OF THE SEASON...JUNE 16TH 1899. IN RECENT YEARS...ONLY BACK IN 1996 DID WE GO INTO JUNE BEFORE HAVING THE FIRST 80 DEGREE HIGH. BARNWELL/EBERT && .GLASGOW WATCHES/WARNINGS/ADVISORIES...NONE. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 11, 3:55 AM MDT, 12 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 355 AM MDT SAT JUN 11 2011 MTZ016>027-059>062-121000- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE- RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- 355 AM MDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT SMALL CREEKS...STREAMS AND RIVERS WILL CONTINUE TO RUN HIGH ACROSS THE REGION. FLOODING IS OCCURRING ALONG THE MILK...MISSOURI AND MUSSELSHELL RIVERS...AS WELL AS ON STREAMS AND CREEKS FLOWING INTO THESE RIVERS. ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO THE EVENING. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL BEING THE MAIN THREAT. ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING HEAVY RAIN WHICH MAY RESULT IN SHORT TERM LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY FLOODING WILL PERSIST ON NUMEROUS STREAMS FOR THE FORESEEABLE FUTURE DUE TO THE ALREADY SATURATED GROUNDS AND THE OVERALL WET PATTERN WE ARE CURRENTLY OBSERVING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 11, 1:34 PM MDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 134 PM MDT SAT JUN 11 2011 MTZ016-017-059-061-112015- PHILLIPS-VALLEY- 134 PM MDT SAT JUN 11 2011 THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WESTERN VALLEY COUNTY IN NORTHEAST MONTANA... EASTERN PHILLIPS COUNTY IN NORTHEAST MONTANA... UNTIL 215 PM MDT. AT 130 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES SOUTHEAST OF MALTA...MOVING NORTH AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IN THE ADVISORY INCLUDE... SACO... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4879 10788 4863 10693 4805 10734 4814 10784 TIME...MOT...LOC 1934Z 191DEG 34KT 4828 10759 TEMPLER WEATHER.GOV/GLASGOW
Special weather statement, Jun 11, 2:56 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
256 PM MDT SAT JUN 11 2011
MTZ021-022-112145-
GARFIELD-PETROLEUM-
256 PM MDT SAT JUN 11 2011
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN PETROLEUM COUNTY IN NORTHEAST MONTANA...
SOUTHWESTERN GARFIELD COUNTY IN NORTHEAST MONTANA...
UNTIL 345 PM MDT.
AT 252 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES EAST OF FLATWILLOW...MOVING NORTHEAST AT
30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN THE ADVISORY INCLUDE...
MOSBY...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4728 10776 4685 10753 4686 10791 4678 10786
4676 10801 4675 10842 4696 10848
TIME...MOT...LOC 2056Z 241DEG 28KT 4688 10825
TEMPLER
WEATHER.GOV/GLASGOWLocal storm report, Jun 11, 3:04 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
304 PM MDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND GST 3 S CONTENT 47.98N 107.56W
06/11/2011 E45 MPH PHILLIPS MT CO-OP OBSERVER
WIND GUST OF 40 TO 45 MPH WITH HEAVY RAIN...MEASURED 0.34
INCHES IN 30 MINUTES.
0212 PM HAIL 3 S SLEEPING BUFFALO 48.44N 107.54W
06/11/2011 E0.50 INCH PHILLIPS MT TRAINED SPOTTER
BRIEF DIME SIZE HAIL WITH HEAVY RAIN.
0130 PM HAIL 1 SE SLEEPING BUFFALO 48.47N 107.51W
06/11/2011 E0.88 INCH PHILLIPS MT PUBLIC
MAINLY PEA SIZE HAIL WITH SOME NIKLE SIZE HAIL...ALONG
WITH HEAVY RAIN.
&&
MATTMSpecial weather statement, Jun 11, 3:10 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 310 PM MDT SAT JUN 11 2011 MTZ017-112215- VALLEY- 310 PM MDT SAT JUN 11 2011 THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL VALLEY COUNTY IN NORTHEAST MONTANA... UNTIL 415 PM MDT. AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES NORTH OF NASHUA...MOVING NORTH AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IN THE ADVISORY INCLUDE... SAINT MARIE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4857 10665 4845 10588 4815 10616 4822 10660 TIME...MOT...LOC 2110Z 193DEG 10KT 4828 10632 TEMPLER WEATHER.GOV/GLASGOW
Special weather statement, Jun 11, 3:29 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 329 PM MDT SAT JUN 11 2011 MTZ061-112200- VALLEY- 329 PM MDT SAT JUN 11 2011 THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN VALLEY COUNTY IN NORTHEAST MONTANA... UNTIL 400 PM MDT. AT 326 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 18 MILES WEST OF OPHEIM...MOVING NORTH AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IN THE ADVISORY INCLUDE... RURAL AREAS OF NORTHERN VALLEY COUNTY... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4877 10646 4879 10702 4901 10706 4901 10643 TIME...MOT...LOC 2129Z 185DEG 16KT 4891 10680 TEMPLER WEATHER.GOV/GLASGOW
Local storm report, Jun 11, 4:11 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
411 PM MDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 6 WNW LARSLAN 48.61N 106.31W
06/11/2011 E0.25 INCH VALLEY MT TRAINED SPOTTER
LITTLE BIT OF PEA SIZE HAIL...HEAVY RAIN AND WIND GUST OF
24 MPH.
&&
MATTMThe office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 10:57 AM MDT | Areal Flood Warning | GGW | McCone, Richland, Roosevelt, Valley | 67 hr |
| Jun 11, 12:48 PM MDT | Special Weather Statement | GGW | 42 min | |
| Jun 11, 12:55 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, Phillips, Valley | 55 min |
| Jun 11, 1:34 PM MDT | Special Weather Statement | GGW | Phillips | 41 min |
| Jun 11, 1:49 PM MDT | Severe Thunderstorm Warning | GGW | Phillips, Valley | 41 min |
| Jun 11, 2:17 PM MDT | Severe Thunderstorm Warning | GGW | Petroleum | 43 min |
| Jun 11, 2:25 PM MDT | Severe Thunderstorm Warning | GGW | Phillips | 38 min |
| Jun 11, 2:56 PM MDT | Special Weather Statement | GGW | Petroleum | 49 min |
| Jun 11, 3:10 PM MDT | Special Weather Statement | GGW | Valley | 65 min |
| Jun 11, 3:29 PM MDT | Special Weather Statement | GGW | 31 min | |
| Jun 11, 3:34 PM MDT | Severe Thunderstorm Warning | GGW | Valley | 56 min |
| Jun 11, 4:10 PM MDT | Flash Flood Watch | GGW | Phillips, Valley | 5 hr |
| Jun 11, 5:57 PM MDT | Flash Flood Warning | GGW | Valley | 3 hr |
Nearby
Flash Flood Warnings in Montana, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.